# SDR CALA2023010200015

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 74,117 hours, 26,034 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX PITOT ANTI ICE MASTER CAUTION  ILLUMINATED IN CLIMB, VERIFIED PITOT CONNECTION AT PROBE IAW AMM 34-11-01-400-801, AND GMM 09-10-05. INSPECTED AUX PITOT PROBE FOR EVIDENCE OF HEAT DAMAGE, PERFORMED INSTALLATION OF AUX PITOT PROBE.  PITOT HEAT SWITCHES FOR EVIDENCE OF ARCING OR HEAT DAMAGE, NONE . PG 6. IAW AMM 34-11-01-400-801. CONNECTED PITOT HOSE FITTING. RESET AUX PITOT CB, SET PITOT HEAT TO ON, CB DID NOT TO PITOT PROBE AND TIGHTENED.  ACCOMPLISHED ALTERNATE PITOT SYSTEM LEAK CKECK. FOUND WITHIN LIMITS.IAW AMM 34-11-00-790-812. ACCOMPLISHED AUTO AIR DATA SENSOR HEATING OPS TEST ON ALTERNATE PITOT PROBE. FOUND NORMAL IAW AMM 30-31-00-750-801. LEAK TESTED IAW AMM 34-11-00-790-812 AND GMM 09-10-05.
